# SDR SWAA2018092425477

- Difficulty date: September 22, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 35,945 hours, 21,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHTS ON FUSELAGE JUST BEHIND WING INOP.  RELAMPED LIGHT PER AMM.
